Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Surface waves in water of variable depth


Author: J. J. Stoker
Journal: Quart. Appl. Math. 5 (1947), 1-54
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/22135
MathSciNet review: 22135
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Airy, G. B., Tides and waves, Art. 192 in Encyc. Metrop. (1845).
  • [2] Bondi, O. On the problem of breakers, Admiralty computing service (1943).
  • [3] Hanson, E. T., The theory of ship waves, Proc. Roy. Soc. London (A) 111, 491-529 (1926).
  • [4] Lamb, H., Hydrodynamics, Dover Publications, New York, 1945.
  • [5] Levi-Cività, T., Détermination rigoureuse des ondes permanentes d'ampleur finie, Math. Ann., 93, 264-314 (1925).
  • [6] Hans Lewy, Water waves on sloping beaches, Bull. Amer. Math. Soc. 52 (1946), 737–775. MR 0022134, https://doi.org/10.1090/S0002-9904-1946-08643-7
  • [7] Mathematical Tables Project of the National Bureau of Standards, Washington, D. C. Tables of Sine, Cosine and Exponential Integrals. New York, 1940. 2 volumes.
  • [8] Mathematical Tables Project. Table of $ E\left( z \right) = {e^z}\int_z^\infty {\left( {{e^{ - u}}/u} \right)du} $ prepared for the Applied Mathematics Panel, N.D.R.C.
  • [9] Miche, A. Mouvements ondulatoires de la mer en profondeur constante ou décroissante, Ann. des ponts et chaussées, 114, 25-78, 131-164, 270-292, 369-406 (1944).
  • [10] Milne-Thompson, L. M., Theoretical hydrodynamics, Macmillan, London, 1938.
  • [11] D. J. Struik, Détermination rigoureuse des ondes irrotationelles périodiques dans un canal à profondeur finie, Math. Ann. 95 (1926), no. 1, 595–634 (French). MR 1512296, https://doi.org/10.1007/BF01206629
  • [12] Weinstein, A., Sur un problème aux limites dans une bande indéfinie, C. R. Ac. Sci. Paris, 184, 497-499 (1927).
  • [13] Weinstein, A., Sur la vitesse de propagation de l'onde solitaire, Rend. Acc. Lincei, (6), 3, 463-468 (1926).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/22135
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society